# SDR SWAA2023041112745

- Difficulty date: March 5, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 52,163 hours, 31,377 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 621FB AT RT WING 2023-180659<[01] TOOL USED: CALIPER P/N: 500-197-30; S/N: B20189526; DUE DATE: 20-DEC-23.;[02] TOOL USED: HOTBONDER: P/N:HCS9200B-AV S/N:18175478 DUE DATE:24-SEP-23;[03] TOOL USED SCALE PN: SPX621; SN: 8340225441; DUE DATE: 20/JUL/23.;[04] TOOL USED: HOT BONDER P/N: HCS9200B-AV; S/N: 18196021; DUE DATE: 24-JAN-24.;[05] TOOL USED SCALE P/N: SPX621 S/N: 8340225441 DUE DATE: 20-JUL-23;[06] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18196127 DUE DATE: 22-JAN-24.;[07] REPAIRED ACCESS PANEL 621FB AT RT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[08] TASK COMPLETED.
